# SDR ASA2002F00001

- Difficulty date: March 24, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 507945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- DURING SCHEDULED C-CHECK FOUND LOWER GATE BEAM AT BODY STATION 312-344, WATERLINE 210, CRACKED.  REPAIRED PER SRM.
